| Model Number |
CH2050 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation.It has not been received.
Event or Problem Description
The event involved a 50ml syringe w/spinning spiros, red cap that the customer reported a leak of topotecan during syringe pump administration.They became aware of the issue as spiros can be seen leaking.There was patient involvement and an unspecified adverse event, however, no report of harm.This captures the second of two events.
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the returned device a probable cause is unable to be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional information - in section d9 and d10 concomitant- 60" (152cm) 0.49 ml, smallbore ext set w/chemoclave¿ spiros¿/red cap, clamp, icu medical, inc.Ln ch3147.